# SDR REXA2025080600782

- Difficulty date: June 24, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FOUND TO BE CORRODED REQUIRES REPLACEMENT REMOVED DAMAGED AFT FORMER. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR AFT FORMER FS 347 P/N#601R318034-5 IAW CRJ-700 SRM TASK 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
